Analysis & PDE

  • Anal. PDE
  • Volume 8, Number 7 (2015), 1675-1693.

A model for studying double exponential growth in the two-dimensional Euler equations

Nets Katz and Andrew Tapay

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/apde.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce a model for the two-dimensional Euler equations which is designed to study whether or not double exponential growth can be achieved for a short time at an interior point of the flow.

Article information

Source
Anal. PDE, Volume 8, Number 7 (2015), 1675-1693.

Dates
Received: 16 October 2014
Revised: 8 May 2015
Accepted: 24 June 2015
First available in Project Euclid: 16 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.apde/1510843167

Digital Object Identifier
doi:10.2140/apde.2015.8.1675

Mathematical Reviews number (MathSciNet)
MR3399134

Zentralblatt MATH identifier
1326.35255

Subjects
Primary: 35Q31: Euler equations [See also 76D05, 76D07, 76N10]

Keywords
fluid mechanics Euler equations two-dimensional Euler equations

Citation

Katz, Nets; Tapay, Andrew. A model for studying double exponential growth in the two-dimensional Euler equations. Anal. PDE 8 (2015), no. 7, 1675--1693. doi:10.2140/apde.2015.8.1675. https://projecteuclid.org/euclid.apde/1510843167


Export citation

References

  • J. T. Beale, T. Kato, and A. Majda, “Remarks on the breakdown of smooth solutions for the $3$-D Euler equations”, Comm. Math. Phys. 94:1 (1984), 61–66.
  • J. Bourgain and D. Li, “Strong ill-posedness of the incompressible Euler equation in borderline Sobolev spaces”, Invent. Math. 201:1 (2015), 97–157.
  • J. Bourgain and D. Li, “Strong illposedness of the incompressible Euler equation in integer $C^m$ spaces”, Geom. Funct. Anal. 25:1 (2015), 1–86.
  • S. A. Denisov, “Double exponential growth of the vorticity gradient for the two-dimensional Euler equation”, Proc. Amer. Math. Soc. 143:3 (2015), 1199–1210.
  • A. Kiselev and V. Šverák, “Small scale creation for solutions of the incompressible two-dimensional Euler equation”, Ann. of Math. $(2)$ 180:3 (2014), 1205–1220.
  • A. J. Majda and A. L. Bertozzi, Vorticity and incompressible flow, Cambridge Texts in Applied Mathematics 27, Cambridge University Press, Cambridge, 2002.
  • N. Pavlović, Use of Littlewood–Paley operators for the equations of fluid motion, Ph.D. thesis, University of Illinois at Chicago, 2002, hook http://search.proquest.com/docview/276446530 \posturlhook.
  • A. Zlatoš, “Exponential growth of the vorticity gradient for the Euler equation on the torus”, Adv. Math. 268 (2015), 396–403.